# SDR UALA2011060802803

- Difficulty date: June 6, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 61,638 hours, 22,642 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1020-1040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CREASE BEAM WEB INNER CHORD FROM RT FS 1020-1040 MAIN CABIN.  MAJOR REPAIR ACCOMPLISHED, INSTALLED REPAIR CHORD, SPLICE CHANNEL AND STRAP PER EA 57- 53-130.
